# SDR CALA2020072701075

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A319-132
- Aircraft serial: 2332
- Aircraft time: 46,354 hours, 28,693 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775D000001
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE REGUL FAULT DISPLAYED ON UPPER ECAM SCREEN - CO ND.  REPLACED ZONE CONTROLLER(8HK) REF. AMM TASK 21-63-34-000-001-A(4 00-001-A), AMM 21-63-00-710-004, AMM TASK 21-21-00-710-001-A.
